J. Aust. Math. Soc.
77 (2004), 249-268 | ||
Some regularity estimates for convolution semigroups on a group of polynomial growth
| ||
| ||
Abstract | ||
We study a convolution semigroup satisfying
Gaussian estimates on a group G
of polynomial volume growth. If Q
is a subgroup satisfying a certain geometric
condition, we obtain high order regularity
estimates for the semigroup in the direction of Q.
Applications to heat kernels and convolution
powers are given.
| ||
Download the article in PDF format (size 193 Kb) | ||
| ||
|